Vol 4, No 2 (2015)

Table of Contents


Articles


A Chebyshev wavelet operational method for solving stochastic Volterra-Fredholm integral equations

Fakhrodin Mohammadi Pages: 217-227

DOI: 10.14419/ijamr.v4i2.4302

Stability analysis of an SIR model with immunity and modified transmission function

Nidhi Nirwani, V.H. Badshah, R. Khandelwal Pages: 228-233

DOI: 10.14419/ijamr.v4i2.4257

Asymptotic behavior of oscillatory solutions of first order functional delay difference equations

A. Murugesan, C. Soundara Rajan Pages: 234-244

DOI: 10.14419/ijamr.v4i2.4234

Asymptotic behavior of first order delay difference equation with a forcing term

A. Murugesan, K. Venkataramanan Pages: 245-252

DOI: 10.14419/ijamr.v4i2.4244

Modified Taylor solution of equation of oxygen diffusion in a spherical cell with Michaelis-Menten uptake kinetics

Hector Vazquez-Leal, Mario Sandoval-Hernandez, Roberto Castaneda-Sheissa, Uriel Filobello-Nino, Arturo Sarmiento-Reyes Pages: 253-258

DOI: 10.14419/ijamr.v4i2.4273

Common fixed points for multivalued mappings in ordered partial metric space

Esmaeil Nazari, Najmeh Mohitazar Pages: 259-266

DOI: 10.14419/ijamr.v4i2.4233

On the number of paths of length 6 in a graph

Nazanin Movarraei, Samina Boxwala Pages: 267-280

DOI: 10.14419/ijamr.v4i2.4314

Existence and stability results for neutral stochastic delay differential equations driven by a fractional Brownian motion

R. Maheswari, S. Karunanithi Pages: 281-294

DOI: 10.14419/ijamr.v4i2.4175

Singular Values of One Parameter Family \(\lambda ((e^{z}-1)/z)^{m}\)

Mohammad Sajid Pages: 295-298

DOI: 10.14419/ijamr.v4i2.4359

Strong convergence for nonexpansive mappings by viscosity approximation methods in Hadamard manifolds

Mandeep Kumari, Renu Chugh Pages: 299-307

DOI: 10.14419/ijamr.v4i2.4239

Per-tiling, rep-tiling and Penrose tiling: a notion to edge cordial and cordial labeling

Sathakathulla A. A. Pages: 308-315

DOI: 10.14419/ijamr.v4i2.4413

Comparison between standard and non-standard finite difference methods for solving first and second order ordinary differential equations

Abdulrahman Yaghoubi, Hashem Saberi Najafi Pages: 316-324

DOI: 10.14419/ijamr.v4i2.4331

On the solution of fuzzy dual linear systems of equation

S. M. Khorasani Kiasari, L. Abdollahzadeh Ramhormozi Pages: 325-331

DOI: 10.14419/ijamr.v4i2.4351

Analysis of the long-time asymptotic behaviour of the solution of a two-dimensional reaction-diffusion equation

Joel Ndam Pages: 332-335

DOI: 10.14419/ijamr.v4i2.4426

More faithfulness graph embedding

Alaa Najim Pages: 336-344

DOI: 10.14419/ijamr.v4i2.4419

Measuring economic growth in OPEC countries : A panel data approach

Johnson Taiwo Olajide, Jubril Oluwatoyin Fantola, Olufemi Aderemi Ayansola Pages: 345-350

DOI: 10.14419/ijamr.v4i2.4544

The persistence of prey-predator model with competition hosts

Azhar A. Majeed, Rami Raad Pages: 351-361

DOI: 10.14419/ijamr.v4i2.4514

k-cordial labeling of fan and double fan

Mita Modha, Kailas Kanani Pages: 362-369

DOI: 10.14419/ijamr.v4i2.4530

Inference for generalized exponential distribution based on generalized order statistics

Eldesoky Afify Pages: 370-375

DOI: 10.14419/ijamr.v4i2.3852

Approximation operators by using finite family of reflexive relations

Hassan Abu-Donia, Amgad Salama Pages: 376-392

DOI: 10.14419/ijamr.v4i2.4517

Time series analysis of water consumption in the Hohoe municipality of the Volta region, Ghana

S. K. Amponsah, Dominic Otoo, C. A. K. Todoko Pages: 393-403

DOI: 10.14419/ijamr.v4i2.3629

Modelling the feed mix for poultry production, the case of Adama Musa farms, in Ghana

S. K. Amponsah, Dominic Otoo, A. K. Peprah, S. D. Ampofo Pages: 404-410

DOI: 10.14419/ijamr.v4i2.3630

An efficient hybrid numerical scheme for solvinggeneral second order initial value problems (IVPs)

Oluwadare Adeniran, Babatunde Ogundare Pages: 411-419

DOI: 10.14419/ijamr.v4i2.4272
science

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.